Title: On the QR decomposition of H-matrices
Authors: Benner, Peter * #
Mach, Thomas * # ×
Issue Date: 2010
Publisher: VNU Business Media Europe
Series Title: Computing vol:88 issue:3-4 pages:111-129
ISSN: 0010-485X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science